# SDR SWIA202156862

- Difficulty date: January 19, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK RBL 9 BETWEEN FS 559.00 TO FS 559+68 IS CORRODED    (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED CABIN SEAT TRACK AT RBL9 BETWEEN FS559.00 TO FS559+68 IAW CRJ200 AMM 53-01-11-946/400-003/802 REFER TO CONTINUATION CARD FOR WORK PERFORMED.
